# SDR AALA202211189303

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,745 hours, 32,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROW 18 ABC, 19 ABC REMOVED AND REPLACED FLOOR DISCONNECT HARNESS AT ROW 18 AND 19 ABC.
